# SDR IXXA07SMN192S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND DENTS LEFT WING OUTBOARD AILERON LEADING EDGE SKIN BETWEEN STATION 680.000 AND XA 674.000.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND DOUBLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS FROM STATION XA 674.000 TO XW 698.000.  PERFORMED BALANCE TO OTBD AILERON FOUND WITHIN ALLOWABLE TOLERANCE LIMITS.  MOMENT: 3341.7 IN LBS IAW DC8 SRM 57-8-1 FIGURE 4, DC8 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 57-8-1 FIGURE 4 ITEM "H", DC8 SRM 51-1-8B,DC8 SRM 51-1-11, DC8 SRM 51-4-3.
